Percolation with several defect types. An estimate of critical probability for a square lattice
Matematičeskie zametki, Tome 46 (1989) no. 4, pp. 38-47
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1989_46_4_a5,
author = {M. V. Men'shikov and K. D. Pelikh},
title = {Percolation with several defect types. {An} estimate of critical probability for a square lattice},
journal = {Matemati\v{c}eskie zametki},
pages = {38--47},
year = {1989},
volume = {46},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1989_46_4_a5/}
}
TY - JOUR AU - M. V. Men'shikov AU - K. D. Pelikh TI - Percolation with several defect types. An estimate of critical probability for a square lattice JO - Matematičeskie zametki PY - 1989 SP - 38 EP - 47 VL - 46 IS - 4 UR - http://geodesic.mathdoc.fr/item/MZM_1989_46_4_a5/ LA - ru ID - MZM_1989_46_4_a5 ER -
M. V. Men'shikov; K. D. Pelikh. Percolation with several defect types. An estimate of critical probability for a square lattice. Matematičeskie zametki, Tome 46 (1989) no. 4, pp. 38-47. http://geodesic.mathdoc.fr/item/MZM_1989_46_4_a5/